# SDR CALA2017080802513

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 32,029 hours, 10,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 24c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C EMERGENCY EXIT LIGHT NOT ATTACHED TO SEAT. SECURED NEW EMERGENCY LIGHT SHROUD AT SEAT 24C
